RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2013, Volume 418, Pages 5–7 (Mi znsl5710)  

J. A. Jenkins

G. V. Kuz'mina, A. Yu. Solynin


Full text: PDF file (45 kB)

English version:
Journal of Mathematical Sciences (New York), 2014, 200:5, 519–520

Document Type: Personalia

Citation: G. V. Kuz'mina, A. Yu. Solynin, “J. A. Jenkins”, Analytical theory of numbers and theory of functions. Part 28, Zap. Nauchn. Sem. POMI, 418, POMI, St. Petersburg, 2013, 5–7; J. Math. Sci. (N. Y.), 200:5 (2014), 519–520

Citation in format AMSBIB
\Bibitem{KuzSol13}
\by G.~V.~Kuz'mina, A.~Yu.~Solynin
\paper J.\,A.~Jenkins
\inbook Analytical theory of numbers and theory of functions. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2013
\vol 418
\pages 5--7
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5710}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 200
\issue 5
\pages 519--520
\crossref{https://doi.org/10.1007/s10958-014-1940-x}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5710
  • http://mi.mathnet.ru/eng/znsl/v418/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:87
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019